# SDR YENA2025061600606

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 7,880 hours, 1,204 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1620, BOS-LHR. 'TRICRESYL PHOSPHATE FUME EVENT DURING DESCENT . PACK 1 SUSPECTED AND ISOLATED. ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
